MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: date of birth: (b)(6) 1967.A2: age at time of event: 56 years old at the time of study enrollment.D3 & g1: manufacturer address 1: chapman house, farnham bus park.D3 & g1: manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
Proactif clinical study: it was reported that the patient had acute cholecystitis.Advanced, multicompartment dosimetry was performed to assess treatment dose.Pre-treatment macroaggregated albumin (maa) dosimetry documented, dose to total perfused liver as 346 gy.Dose to total perfused tumor was 402 gy.On (b)(6) 2023, the subject was enrolled into the proactif study and the treatment with therasphere was performed on the same day.Type of therasphere infusion was selective for vials 1 and 2.The catheter was positioned in the right posterior sector (segments vi/vii).4.706 gbq of therasphere was administered to the selective liver through vial 1, and 2.564 gbq of therasphere was administered to the selective liver through vial 2, and total therasphere activity administered to the selective liver was 7.27 gbq.Post treatment dosimetry documented an uptake of the delivered dose; dose to total perfused liver was not determined and dose to the total perfused tumor was 424 gy.On (b)(6) 2023, on the same day of index procedure, the subject was diagnosed with acute cholecystitis.On (b)(6) 2023, 03 days post index procedure, the subject was hospitalized for further treatment and evaluation.Concomitant medication was given as a corrective action to treat the event.Symptomatic, medical intervention indicated.Hence, antibiotics started; ceftriaxone and metronidazole was given during the hospitalization period.On (b)(6) 2023, the subject was discharged from the hospital.From (b)(6) 2023, the medication was switched to 4g of piperacillin and 0.5g tazobactam and was stopped on (b)(6) 2023.On (b)(6) 2023, 34 days post index procedure during the follow up visit, the ecog performance assessment was performed, and the result was 1.Additionally, encephalopathy and ascites were assessed as 0.On (b)(6) 2023, 38 days post index procedure, the subject was re-diagnosed with acute cholecystitis.On (b)(6) 2023, 43, days post index procedure, the subject was hospitalized for further treatment and evaluation.Concomitant medication was given as a corrective action to treat the event.Symptomatic, medical intervention indicated.Antibiotics were administered during the hospitalization days.From (b)(6) 2023 the medication was switched to partazocilline (3 administration per day) and was stopped on (b)(6) 2023.On (b)(6) 2023, the subject was discharged from the hospital.

Brand Name
THERASPHERE Y-90 (10 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21103490
Report Number2124215-2024-83074
Device Sequence Number15617649
Product Code NAW
UDI-Device Identifier05060116920314
UDI-Public05060116920314
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight84 KG